Alert archive / North Carolina / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 201, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Aug 28, 2021, 6:21 PM EDT for Bertie County, Hertford County, Northampton County, North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2021, 6:21 PM EDT (22:21 UTC)
- Expired
- Aug 28, 2021, 7:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bertie County, NC, Hertford County, NC, Northampton County, NC
The radar
The Norfolk radar (KAKQ), 94 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2124 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
564
WUUS51 KAKQ 282221
SVRAKQ
NCC015-091-131-282300-
/O.NEW.KAKQ.SV.W.0201.210828T2221Z-210828T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
621 PM EDT Sat Aug 28 2021
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
Northwestern Bertie County in northeastern North Carolina...
Southeastern Northampton County in northeastern North Carolina...
Southwestern Hertford County in northeastern North Carolina...
* Until 700 PM EDT.
* At 621 PM EDT, a severe thunderstorm was located near Woodland, or
near Aulander, moving south at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Rich Square, Aulander, Woodland, Lewiston Woodville, Roxobel,
Kelford, Eagletown, Earleys, Menola, Connaritsa, Burden, George,
Saint John, Millennium and Poor Town.
#
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3609 7726 3610 7726 3610 7724 3611 7723
3611 7724 3612 7724 3613 7725 3614 7725
3614 7727 3632 7729 3637 7708 3616 7695
TIME...MOT...LOC 2221Z 342DEG 8KT 3628 7717
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRD2 follow-up statements
316
WWUS51 KAKQ 282245
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
645 PM EDT Sat Aug 28 2021
NCC015-091-131-282300-
/O.CON.KAKQ.SV.W.0201.000000T0000Z-210828T2300Z/
Bertie NC-Northampton NC-Hertford NC-
645 PM EDT Sat Aug 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHWESTERN BERTIE...SOUTHEASTERN NORTHAMPTON AND SOUTHWESTERN
HERTFORD COUNTIES...
At 645 PM EDT, a severe thunderstorm was located over Aulander,
moving south at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Rich Square, Aulander, Woodland, Lewiston Woodville, Roxobel,
Kelford, Eagletown, Earleys, Menola, Connaritsa, Burden, George,
Saint John, Millennium and Poor Town.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3609 7726 3610 7726 3610 7724 3611 7723
3611 7724 3612 7724 3613 7725 3614 7725
3614 7727 3632 7729 3637 7708 3616 7695
TIME...MOT...LOC 2245Z 341DEG 7KT 3624 7715
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MRD250
WWUS51 KAKQ 282255
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
655 PM EDT Sat Aug 28 2021
NCC015-091-131-282305-
/O.EXP.KAKQ.SV.W.0201.000000T0000Z-210828T2300Z/
Bertie NC-Northampton NC-Hertford NC-
655 PM EDT Sat Aug 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BERTIE...
SOUTHEASTERN NORTHAMPTON AND SOUTHWESTERN HERTFORD COUNTIES WILL
EXPIRE AT 700 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3609 7726 3610 7726 3610 7724 3611 7723
3611 7724 3612 7724 3613 7725 3614 7725
3614 7727 3632 7729 3637 7708 3616 7695
TIME...MOT...LOC 2255Z 342DEG 8KT 3623 7714
$$
MRDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 4:04 PM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Aug 28, 4:04 PM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 404 PM EDT Sat Aug 28 2021 .SYNOPSIS... An upper level ridge will remain over the area into early next week. A few disturbances will move along the edge of the ridge and bring isolated to widely scattered thunderstorms to portions of the area through the weekend. The remnants of Ida approach the region by the mid to late week leading to more unsettled weather. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... As of 350 PM EDT Saturday... Afternoon surface analysis shows high pressure at the surface and aloft is anchored across the SE CONUS as hurricane Ida makes northward progress in the Gulf. A weak surface trough/wind shift is draped across the southern third of the CWA. North of this boundary winds are out of the N and NE while to the south W and SW winds dominate. Skies are mostly sunny with increased clouds across the MD eastern shore where a few isolated showers are noted on radar. Quite hot this afternoon with temps ranging from the upper 80s to low/mid 90s. Two areas of greater coverage of showers and storms can be expected for the remainder of the afternoon and evening. Across the western Piedmont some agitated CU are noted on satellite imagery and isolated to scattered showers and storms are possible through the evening. Another area of higher PoPs exists across the MD eastern shore and adjacent counties along/ahead a slow-moving backdoor cold front. Will limit PoPs in the chance and slight chance categories as shower coverage is not expected to be particularly high this evening. Any lingering showers come to an end prior to midnight. Guidance continues to advertise the possibility for fog and low stratus across the N and W after midnight through roughly sunrise. Overnight lows in the upper 60s and low 70s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/... As of 350 PM EDT Saturday... A weak area of low pressure moves offshore Sunday morning which when combined with high pressure building in from the NE will allow the backdoor front to make some SW progress. Will show slightly lower high temps across the MD eastern shore but otherwise expect another hot day on Sunday with high temps in the low 90s. Shower and storm coverage will favor the SW half of the area (near/ahead of the front). A few showers linger after sunset but Sunday night should be mostly dry with lows in the upper 60s and low 70s. Warm and humid again on Monday with afternoon highs a few degrees warmer than Sunday in the low/mid 90s. Chance for afternoon showers and storms across the north as flow aloft transitions to zonal with the upper ridge nudging south into GA. Lows overnight in the upper 60s and low 70s with a few mid 70s near the coast. TC Ida loses strength over the TN Valley on Tuesday but the remnant low and upper trough will move NE toward the Mid-Atlantic. Hot again with highs in the low 90s. Relative best chance for shower and storms on Tuesday will exist across the NW but PoPs will generally be aob 40%. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... As of 350 PM EDT Saturday... All eyes turn to the remnants of Ida in the extended range forecast. Guidance begins to differ with respect to exactly where the remnant low and associated moisture track on Wednesday with the GFS and GEM slightly faster than the ECMWF. Regardless, it looks like a wet few days across the area as the tropical moisture interacts with a front coming down from the north. Will show the highest PoPs across the N and NW on Wednesday, spreading southward on Thursday. Most of the moisture looks to be shunted eastward on Friday. Temperatures will be a few degrees lower across the NW on Wednesday with increased showers and clouds, generally in the low to mid 80s. Elsewhere, expect another warm/hot day with highs in the upper 80s and low 90s. Clouds will be more widespread on Thursday with high temps in the upper 70s with low/mid 80s for the SE portion of the area. Similar temps expected on Friday with low 80s on average. Temps on Saturday range from the low 80s N and NE to the mid and upper 80s S SE. Overnight lows Wednesday range from the mid 60s NW to the low 70s SE. Cooler Thursday and Friday nights with low 60s inland and upper 60s to low 70s near the coast. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... As of 130 PM EDT Saturday... Mostly sunny skies/VFR conditions across the region this afternoon. A few more clouds are noted across the MD eastern shore/SBY as a backdoor cold front dips SW. Winds are mostly out of the N and NE 5-10 kt across the northern 2/3rds of the area while areas to the south are 5-10 kt from the west or W-SW. Scattered showers and storms are possible, especially at SBY where VCSH and VCTS groups are included this afternoon. Guidance is fairly robust concerning the potential for MVFR/IFR fog and stratus overnight. The highest confidence in IFR conditions exists across the N and NW but should be close enough to impact SBY and RIC, generally after 06z. Will show IFR CIGs and MVFR VSBY for now but one or the other could dominate and result in LIFR conditions for a few hours before sunrise on Sunday. Outlook: Prevailing VFR conditions continue through the weekend outside of any morning patchy fog/stratus and afternoon scattered storms. Additional diurnal storms will be possible early next week. && .MARINE... As of 355 PM EDT Saturday... A weak backdoor cold front will continue to sag S tonight, but with no cold advection winds will be minimal, generally 10kt or less. With a weak sfc low/trough off the coast on Sunday, a period of 10-15kt winds will be possible in the Bay but expect winds to diminish and become onshore later in the day. No headlines are anticipated with waves 1-2 ft with 2-3 ft seas (seas may briefly hit 3-4 ft N). The system pushes farther offshore by Mon, allowing winds to return to the south. Models also show daily sea-breezes developing Mon/Tues as the flow remains light. The remnants of Ida combined with a approaching cold front is expected to bring increased southerly flow by Wed and then winds shifting to the N Thu/Fri. SCA conditions will be possible though confidence remains low at this time. The current forecast is for 2 ft waves in the Bay and seas building to ~4ft. With seas building to near 3 ft nearshore across the N, went ahead with moderate rip current risk for the MD beaches on Sunday. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...AJB NEAR TERM...RHR SHORT TERM...RHR LONG TERM...RHR AVIATION...RHR MARINE...LKB
Hazardous weather outlook, Aug 28, 4:00 PM EDT, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 400 PM EDT Sat Aug 28 2021 MDZ021>024-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-292000- Dorchester-Wicomico-Somerset-Inland Worcester-Northampton-Hertford- Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans- Eastern Currituck-Fluvanna-Prince Edward-Cumberland-Goochland- Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland- Richmond-Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George- Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville- Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth- Suffolk-Chesapeake-Virginia Beach-Accomack-Western Louisa- Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 400 PM EDT Sat Aug 28 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ025-292000- Maryland Beaches- 400 PM EDT Sat Aug 28 2021 ...MODERATE RIP CURRENT RISK IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 28, 4:46 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Wakefield VA
446 PM EDT Sat Aug 28 2021
NCZ015>017-102-VAZ097-098-282130-
Eastern Currituck NC-Pasquotank NC-Camden NC-Western Currituck NC-
Chesapeake VA-Virginia Beach VA-
446 PM EDT Sat Aug 28 2021
...Strong thunderstorms will impact portions of northwestern
Pasquotank, northwestern Camden, and northern Currituck Counties, the
southern City of Chesapeake and the south central City of Virginia
Beach through 530 PM EDT...
At 446 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Back Bay to 6 miles north of South Mills.
Movement was southeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Virginia Beach, Currituck, South Mills, Chesapeake, Back Bay,
Northwest, Morgans Corner, Moyock, Knotts Island, Burnt Mills,
Horseshoe, Snowden, Pierceville, Tar Corner, Gregory, Sharon, Munden,
Sligo, Lilly and Lambs Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
&&
LAT...LON 3663 7647 3667 7599 3643 7582 3636 7623
3637 7623 3636 7624 3634 7637
TIME...MOT...LOC 2046Z 321DEG 14KT 3658 7602 3654 7634
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
MillerSpecial weather statement, Aug 28, 5:08 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Wakefield VA
508 PM EDT Sat Aug 28 2021
NCZ012>014-282200-
Hertford NC-Northampton NC-Gates NC-
508 PM EDT Sat Aug 28 2021
...Strong thunderstorms will impact portions of northeastern
Northampton, central Hertford and western Gates Counties through 600
PM EDT...
At 508 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Conway to near Gatesville. Movement was
south at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Murfreesboro, Gatesville, Chowan University, Conway, Winton, Cofield,
Como, Roduco, Severn, Milwaukee, Tunis, Eure, Pendleton, Easons
Crossroads, Chowan Beach, Topsy, Mapleton, Buckland, Carter and Oak
Villa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
&&
LAT...LON 3637 7727 3654 7724 3648 7663 3633 7663
3633 7664 3632 7664 3631 7665 3631 7667
3632 7672
TIME...MOT...LOC 2108Z 003DEG 5KT 3648 7722 3643 7673
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
MillerSpecial weather statement, Aug 28, 5:13 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Wakefield VA
513 PM EDT Sat Aug 28 2021
NCZ012-VAZ087-282145-
Northampton NC-Greensville VA-
513 PM EDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of north central
Northampton and southern Greensville Counties through 545 PM EDT...
At 512 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dahlia. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles.
Locations impacted include...
Roanoke Rapids, Emporia, Garysburg, Dahlia, Gaston, Seaboard,
Claresville, Brink, Gum Forks, Lanes Corner, Bryants Corner, Slates
Corner, Pleasant Grove, Pleasant Hill, Margarettsville, Gumberry,
Turners Crossroads and Roanoke Rapids Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
&&
LAT...LON 3646 7764 3648 7765 3648 7768 3652 7773
3670 7765 3666 7748 3665 7746 3665 7740
3663 7737 3661 7737 3660 7736 3655 7736
3655 7733 3639 7737
TIME...MOT...LOC 2112Z 009DEG 2KT 3656 7752
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MillerSpecial weather statement, Aug 28, 5:43 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Wakefield VA
543 PM EDT Sat Aug 28 2021
VAZ087-282215-
Greensville VA-
543 PM EDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of southwestern
Greensville and the City of Emporia through 615 PM EDT...
At 543 PM EDT, Doppler radar was tracking a strong thunderstorm near
Emporia, moving northwest at 10 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles.
Locations impacted include...
Emporia, Dahlia, Claresville, Brink, Lanes Corner, Durand, Turners
Crossroads and Emporia Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
&&
LAT...LON 3664 7769 3673 7758 3668 7749 3667 7750
3667 7748 3665 7746 3666 7746 3664 7743
3654 7755 3655 7759
TIME...MOT...LOC 2143Z 138DEG 8KT 3664 7758
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MillerSpecial weather statement, Aug 28, 5:58 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wakefield VA
558 PM EDT Sat Aug 28 2021
NCZ013>016-030>032-282300-
Pasquotank NC-Hertford NC-Bertie NC-Camden NC-Gates NC-Perquimans NC-
Chowan NC-
558 PM EDT Sat Aug 28 2021
...Strong thunderstorms will impact portions of central Camden,
Pasquotank, Perquimans, northeastern Bertie, Hertford, southern Gates
and Chowan Counties through 700 PM EDT...
At 557 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Woodland to Elizabeth City State
University. Movement was south at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Elizabeth City, Camden, Ahoskie, Murfreesboro, Hertford, Aulander,
Winfall, Gatesville, Elizabeth City State University, Ryland,
Weeksville, Winton, Cofield, Powellsville, Colerain, Harrellsville,
Chapanoke, Tyner, Snug Harbor and Nixonton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
&&
LAT...LON 3604 7660 3606 7662 3605 7662 3604 7664
3610 7712 3644 7709 3635 7610 3614 7608
3614 7610 3613 7611 3613 7614 3612 7617
3610 7621 3611 7627 3608 7633 3608 7641
3607 7641 3603 7646
TIME...MOT...LOC 2157Z 010DEG 13KT 3638 7720 3627 7620
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
MillerSpecial weather statement, Aug 28, 6:12 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wakefield VA
612 PM EDT Sat Aug 28 2021
VAZ079-282300-
Brunswick VA-
612 PM EDT Sat Aug 28 2021
...A strong thunderstorm will impact portions of southeastern
Brunswick County through 700 PM EDT...
At 612 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brunswick, or near Lawrenceville, moving northwest at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lawrenceville, Brunswick, Ante and Triplet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
&&
LAT...LON 3677 7784 3670 7767 3663 7771 3659 7775
3667 7792
TIME...MOT...LOC 2212Z 113DEG 8KT 3668 7778
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
MillerThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 4:26 PM EDT | Special Weather Statement | AKQ | Northampton | 49 min |
| Aug 28, 4:46 PM EDT | Special Weather Statement | AKQ | Camden | 44 min |
| Aug 28, 5:08 PM EDT | Special Weather Statement | AKQ | Gates, Hertford | 52 min |
| Aug 28, 5:13 PM EDT | Special Weather Statement | AKQ | Northampton | 32 min |
| Aug 28, 5:24 PM EDT | Areal Flood Advisory | AKQ | Northampton | 3 hr |
| Aug 28, 5:58 PM EDT | Special Weather Statement | AKQ | Camden, Chowan, Hertford, Pasquotank, Perquimans | 62 min |
| Aug 28, 6:38 PM EDT | Severe Thunderstorm Warning | AKQ | Chowan, Pasquotank, Perquimans | 39 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.